MathSciNet Relay Station
MathSciNet bibliographic data
MR1844476 90C47 (47H10 47N10 49J40 49J53 54C60 54H25)
Kim, I. KKM theorem and minimax inequalities in $G$-convex spaces. Nonlinear analysis and its applications (St. John's, NF, 1999). Nonlinear Anal. Forum 6 (2001), no. 1, 135–142.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement